# SDR BJNA090201

- Difficulty date: February 3, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR EMERGENCY EXIT LIGHT HAS BURNED OUT BULB.  RELAMPED EMERGENCY EXIT LIGHT IAW AMM 33-51-11.  (K)
